question-icon

How to terminate unwanted pregnancy?

default
Posted on Mon, 14 Jul 2014
Question: I am pregnent.and i dont want to be.i am major studying engg. 3rd year.
I missed a date.my last date was 15th may.i had sex with my bf on 25th.i thought it was on safe time.unfortunatly i got pregnent.help me please.
doctor
Answered by Dr. Rakhi Tayal (6 hours later)
Brief Answer:
Details below.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Normally Ru486(mifepristone) is given in combination with misoprostol for medical termination of pregnancy.
-after taking first pill containing mifepristone, the next two tablets containing misoprostol should be taken after 24 hours generally.
-by this bleeding will start usually in 12 hours after the course and pregnancy will terminate within 24 hours generally.

This drug is to be taken under Medical Supervision as it can cause serious effects as nausea,vomitting,fever,pain and sometimes incomplete abortion can also occur causing the remnants to remain.
Also after taking these drugs a thorough evaluation and USG scan is recommended to check for complete evacuation of products.

Women also experience heavy bleeding after the drug and if uncontrolled it can lead to dizziness and fatigue. Please consider visiting a Gynaecologist for evaluation and then take it under her supervision.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (8 hours later)
I have understood the advice.bt can i get the detailed name of tablet that can be bought from the medical store.i dont need the names of the drug.

I want u to specify the name of the drug.please help me.
doctor
Answered by Dr. Rakhi Tayal (3 hours later)
Brief Answer:
UNWANTED kit

Detailed Answer:
Hello.
Thanks for writing again.
It is available as - UNWANTED kit or mTP kit or mT prost kit. But you will need a prescription to get the drug from pharmacy.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (52 minutes later)
Thank you for ur patience in answering me.hope it would help me.now please let me know the diet to be followed after abortion.like what to eat and what not to eat.

Can i eat masala items,chicken,etc?
Nd can i drink packed juices like tropicana and real?
Or should i stick with with the freshly squeesed juices?
Explain me on the restrictions on the diet please.

Thank you
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:
Avoid spicy foods.

Detailed Answer:
Hello.
After abortion till the bleeding stops it is best to take only home made food with fresh fruit juices. Avoid hot and spicy foods. Take plenty of fluids orally.
Take adequate rest and do not skip your meals.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13903 Questions

premium_optimized

The User accepted the expert's answer

Share on
How to terminate unwanted pregnancy?

Brief Answer: Details below. Detailed Answer: Hello, Thanks for trusting us with your health concern. Normally Ru486(mifepristone) is given in combination with misoprostol for medical termination of pregnancy. -after taking first pill containing mifepristone, the next two tablets containing misoprostol should be taken after 24 hours generally. -by this bleeding will start usually in 12 hours after the course and pregnancy will terminate within 24 hours generally. This drug is to be taken under Medical Supervision as it can cause serious effects as nausea,vomitting,fever,pain and sometimes incomplete abortion can also occur causing the remnants to remain. Also after taking these drugs a thorough evaluation and USG scan is recommended to check for complete evacuation of products. Women also experience heavy bleeding after the drug and if uncontrolled it can lead to dizziness and fatigue. Please consider visiting a Gynaecologist for evaluation and then take it under her supervision. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal